# SDR 2008UALA03417

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 34,582 hours, 13,139 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY LIGHT TEST, FAULT KEEPS COMING UP EPSU BATT AFT L.
